# SDR ASAA0180040

- Difficulty date: January 31, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Part time: 29,729 hours, 17,477 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, OVERWING EMERGENCY SPOTLIGHTS CAME ON WHEN SWITCHING FROM EXTERNAL POWER TO APU POWER.  EMERGENCY LIGHTS SWITCH IN COCKPIT WAS IN OFF POSITION.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
